I am a 33 yr old healthy male who ran into a wierd situation last year. Since then its become a nightmare.
Some background: March 2008 I noticed some blood in my semen, so I rushed to my PCP and he ran a blood and urine test. The PSA was 2.9 so he said lets run it again in 6 weeks. 6 weeks later (May 2008) it was 2.7 so he sent me to a Urologist. The Urologist did a DRE and said he felt the left side of the prostate slightly more firm, so he did a Biopsy. He took many samples and was very thorough in getting enough samples from the left side and apex of the gland. Everything was normal, so I figured this is great! He said see you in a year for a PSA and DRE.
So, everything was going along fine, but in November 2008 for about 2 weeks I felt some urinary hesitancy and frequent urge to urinate. I called the Urologist and he said, dont worry, give it a couple weeks and it will resolve itself. So, I did and it did resolve. Begining of January 2009, it hapened again, so I waited and it got better.
I never had these problems prior to that biopsy and Im fearful this will keep hapening on and off. Its a horrible feeling to deal with and also at my age. I have done tons of research online, but its not very helpful because my age doesnt fall into any of the groups they mention in the articles.
Your symptoms are not typical for those who have had prostate biopsies. I think that you should return to your urologist and get evaluated. Also, consider the medications that you are taking. Decongestants and antihistamines can affect your urinating, as can many other drugs, and may cause these symptoms while you are taking them.
Do keep tabs on your PSA. Your values are high for a 33 year old.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.